There is no low maximal d. c. e. degree– Corrigendum

Mathematical Logic Quarterly 50 (6):628-636 (2004)
  Copy   BIBTEX

Abstract

We give a corrected proof of an extension of the Robinson Splitting Theorem for the d. c. e. degrees.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

There is no low maximal d. c. e. degree– Corrigendum.M. Arslanov & S. B. Cooper - 2004 - Mathematical Logic Quarterly 50 (6):628.
There is No Low Maximal D.C.E. Degree.Marat Arslanov, S. Barry Cooper & Angsheng Li - 2000 - Mathematical Logic Quarterly 46 (3):409-416.
Maximal contiguous degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
1-reducibility inside an m-degree with maximal set.E. Herrmann - 1992 - Journal of Symbolic Logic 57 (3):1046-1056.
Some New Lattice Constructions in High R. E. Degrees.Heinrich Rolletschek - 1995 - Mathematical Logic Quarterly 41 (3):395-430.
There Are No Maximal Low D.C.E. Degrees.Liang Yu & Rod Downey - 2004 - Notre Dame Journal of Formal Logic 45 (3):147-159.
On Lachlan’s major sub-degree problem.S. Barry Cooper & Angsheng Li - 2008 - Archive for Mathematical Logic 47 (4):341-434.
Intervals containing exactly one c.e. degree.Guohua Wu - 2007 - Annals of Pure and Applied Logic 146 (1):91-102.
Density results in the Δ 2 0 e-degrees.Marat M. Arslanov, Iskander Sh Kalimullin & Andrea Sorbi - 2001 - Archive for Mathematical Logic 40 (8):597-614.
Countable thin Π01 classes.Douglas Cenzer, Rodney Downey, Carl Jockusch & Richard A. Shore - 1993 - Annals of Pure and Applied Logic 59 (2):79-139.
The Maximal Closed Classes of Unary Functions in p‐Valued Logic.Liu Renren & Lo Czukai - 1996 - Mathematical Logic Quarterly 42 (1):234-240.
Randomness and the linear degrees of computability.Andrew Em Lewis & George Barmpalias - 2007 - Annals of Pure and Applied Logic 145 (3):252-257.
Automorphisms with only infinite orbits on non-algebraic elements.Grégory Duby - 2003 - Archive for Mathematical Logic 42 (5):435-447.

Analytics

Added to PP
2015-10-25

Downloads
25 (#581,490)

6 months
2 (#1,015,942)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Isolated maximal d.r.e. degrees.Yong Liu - 2019 - Annals of Pure and Applied Logic 170 (4):515-538.

Add more citations

References found in this work

No references found.

Add more references